# SDR DALA13032673218

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT NR 3 SLAT TRACK COVER PLATE CHAFING W/ SLAT T/E LWR SKIN.  ACCOMPLISHED REPAIR IAW ER/A 494603-14MA, SECTION 1, PERMANENT REPAIR IDENTIFIED REPAIR AS PERMANENT & ENGINEERING APPROVED IAW PS 900-5-1, NR 4.
